# SDR CALA0600198

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 16,182 hours, 5,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64183208
- Condition: Low Pressure
- Location: R3 Door
- Part time: 15,630 hours, 4,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTLE PRESSURE FOR THE R-3 DOOR SLIDE WAS FOUND LOW.  THE R-3 DOOR SLIDE WAS REPLACED IAW MM 25-66-03.
